A version of Zhong's coercivity result for a general class of nonsmooth functionals
D. Motreanu,
V. V. Motreanu and
D. Paşca
Abstract and Applied Analysis, 2002, vol. 7, 1-12
Abstract:
A version of Zhong's coercivity result (1997) is established for nonsmooth functionals expressed as a sum Φ + Ψ , where Φ is locally Lipschitz and Ψ is convex, lower semicontinuous, and proper. This is obtained as a consequence of a general result describing the asymptotic behavior of the functions verifying the above structure hypothesis. Our approach relies on a version of Ekeland's variational principle. In proving our coercivity result we make use of a new general Palais-Smale condition. The relationship with other results is discussed.
Date: 2002
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/7/154675.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/7/154675.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:154675
DOI: 10.1155/S1085337502207058
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().